# SDR FDEA201704251259

- Difficulty date: April 25, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061400500
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241EK HAS SEVERAL PUNCTURES.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ 25-005.  MAJOR REPAIR.
